Alert archive / Wisconsin / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Green Bay, WI

September 8, 201515 counties in Wisconsin

NWS Green Bay, WI issued this flash flood watch at Sep 8, 2015, 4:00 AM CDT for 15 counties in Wisconsin. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2015, 4:00 AM CDT (09:00 UTC)
Expired
Sep 8, 2015, 11:50 AM CDT
In force
8 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 39 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WGUS63 KGRB 080900
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT TUE SEP 8 2015

...ANOTHER SOAKING RAIN WILL RAISE THE RISK OF FLOODING ACROSS
CENTRAL WISCONSIN THIS MORNING...

.LOW PRESSURE RIDING EASTWARD ALONG A SLOW MOVING FRONTAL SYSTEM
WILL GENERATE ANOTHER ROUND OF RAIN ACROSS CENTRAL WISCONSIN THIS
MORNING. ALTHOUGH THE RAIN IS NOT EXPECTED TO BE AS HEAVY AS
DURING THE WEEKEND...THE GROUND IS NOW SATURATED. THIS WILL LEAD
TO AN INCREASED RISK OF FLOODING.

WIZ030-035-036-081700-
/O.NEW.KGRB.FF.A.0002.150908T0900Z-150908T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WESTON...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER
400 AM CDT TUE SEP 8 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL WISCONSIN...
  INCLUDING THE FOLLOWING COUNTIES...MARATHON...PORTAGE...
  AND WOOD.

* UNTIL 1 PM CDT THIS AFTERNOON

* ANOTHER WIDESPREAD SOAKING RAINFALL IS EXPECTED THIS MORNING.
  RAINFALL TOTALS OF ONE-HALF INCH TO ONE INCH ARE EXPECTED AT
  MOST LOCATIONS...BUT A FEW SPOTS COULD RECEIVE MUCH HIGHER
  TOTALS.

* GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY
  WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING OF
  WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME FLOODING
  OF SOME SMALL CREEKS AND RIVERS.

* MORE SERIOUS FLOODING COULD DEVELOP QUICKLY IN ANY AREAS THAT
  ARE REPEATEDLY AFFECTED BY CLUSTERS OF THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SKOWRONSKI
3 follow-up statements
278 
WGUS63 KGRB 081325
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
825 AM CDT TUE SEP 8 2015

...ANOTHER SOAKING RAIN WILL RAISE THE RISK OF FLOODING ACROSS
CENTRAL WISCONSIN AND EAST CENTRAL WISCONSIN TODAY...

.LOW PRESSURE RIDING EASTWARD ALONG A SLOW MOVING FRONTAL SYSTEM
WILL GENERATE ROUNDS OF RAIN ACROSS CENTRAL WISCONSIN AND EAST
CENTRAL WISCONSIN TODAY. SINCE THE GROUND IS SATURATED...ADDITIONAL
HEAVY RAIN WILL LEAD TO RAPID RUNOFF AND INCREASE THE THREAT OF
FLOODING.

WIZ020-022-031-037>040-045-048>050-074-082100-
/O.EXB.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...WHITEFISH BAY...
SHAWANO...NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...
APPLETON...GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...
WAUTOMA...REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...
NEENAH...MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...OCONTO...OCONTO FALLS...GILLETT
825 AM CDT TUE SEP 8 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL WISCONSIN... 
  EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING IN CENTRAL ...WISCONSIN...WAUSHARA. IN EAST CENTRAL 
  WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST 
  WISCONSIN...BROWN...DOOR...KEWAUNEE...MENOMINEE...OUTAGAMIE... 
  SHAWANO...SOUTHERN OCONTO COUNTY AND WAUPACA. 

* UNTIL 4 PM CDT THIS AFTERNOON

* ANOTHER WIDESPREAD SOAKING RAINFALL IS EXPECTED TODAY. RAINFALL
  TOTALS OF ONE INCH ARE EXPECTED AT MOST LOCATIONS...BUT A FEW
  SPOTS COULD RECEIVE MUCH HIGHER TOTALS.

* GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY 
  WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING 
  OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME 
  FLOODING OF SOME SMALL CREEKS AND RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

WIZ030-035-036-082100-
/O.EXT.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...WAUSAU...WESTON...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER
825 AM CDT TUE SEP 8 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF CENTRAL WISCONSIN...INCLUDING THE FOLLOWING
  MARATHON...PORTAGE AND...WOOD.

* UNTIL 4 PM CDT THIS AFTERNOON

* ANOTHER WIDESPREAD SOAKING RAINFALL WILL CONTINUE TODAY.
  RAINFALL TOTALS OF ONE TO 2 INCHES INCH ARE EXPECTED AT MOST
  LOCATIONS...BUT A FEW SPOTS COULD RECEIVE MUCH HIGHER TOTALS.

* GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY 
  WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING 
  OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME 
  FLOODING OF SOME SMALL CREEKS AND RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
162 
WGUS63 KGRB 081535
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CDT TUE SEP 8 2015

...TORRENTIAL RAINFALL WILL RAISE THE RISK OF FLOODING ACROSS
EAST CENTRAL WISCONSIN THROUGH MIDDAY...

.LOW PRESSURE RIDING EASTWARD ALONG A SLOW MOVING FRONTAL SYSTEM
WILL GENERATE ROUNDS OF RAIN ACROSS EAST CENTRAL WISCONSIN THROUGH
THE MIDDAY HOUR. SINCE THE GROUND IS SATURATED...ADDITIONAL HEAVY
RAIN WILL LEAD TO RAPID RUNOFF AND INCREASE THE THREAT OF
FLOODING.

WIZ030-035-036-045-081645-
/O.CAN.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WESTON...MARSHFIELD...
WISCONSIN RAPIDS...STEVENS POINT...PLOVER...SILVER LAKE...
WAUTOMA...REDGRANITE...PLAINFIELD...WILD ROSE
1035 AM CDT TUE SEP 8 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL WISCONSIN HAS BEEN
CANCELLED. THE HEAVIER RAINFALL THAT PROMPTED THE FLASH FLOOD
WATCH HAS PUSHED EAST OF THE AREA. 1 TO 3 INCHES OF RAIN DID FALL
OVER THE REGION EARLIER THIS MORNING.

$$

WIZ020-022-031-037>040-048>050-074-082100-
/O.CON.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...WHITEFISH BAY...
SHAWANO...NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...
APPLETON...GREEN BAY...KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...OCONTO...OCONTO FALLS...GILLETT
1035 AM CDT TUE SEP 8 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING IN EAST CENTRAL WISCONSIN...
  CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...
  BROWN...DOOR...KEWAUNEE...MENOMINEE...OUTAGAMIE...SHAWANO...
  SOUTHERN OCONTO COUNTY AND WAUPACA.

* UNTIL 4 PM CDT THIS AFTERNOON

* WIDESPREAD SOAKING RAINFALL IS EXPECTED TO CONTINUE THROUGH THE
  MIDDAY HOUR. RAINFALL TOTALS OF ONE TO TWO INCHES ARE EXPECTED
  AT MOST LOCATIONS...WITH ISOLATED TOTALS REACHING THREE INCHES.

* GIVEN SATURATED SOILS FROM THE HEAVY RAIN DURING THE LABOR DAY 
  WEEKEND...THE ADDITIONAL RAINFALL IS LIKELY TO CAUSE PONDING 
  OF WATER IN LOW-LYING AREAS...STREET FLOODING...AND SOME 
  FLOODING OF SOME SMALL CREEKS AND RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

AK
516 
WGUS63 KGRB 081650
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 AM CDT TUE SEP 8 2015

...HEAVY RAIN BEGINNING TO MOVE AWAY FROM NORTHEAST WISCONSIN...

.THE EXPANSIVE AREA OF HEAVY RAINFALL HAS BEGUN TO PULL AWAY FROM
NORTHEAST WISCONSIN. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN
CANCELED.

WIZ020-022-031-037>040-048>050-074-081800-
/O.CAN.KGRB.FF.A.0002.000000T0000Z-150908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...KESHENA...NEOPIT...WHITEFISH BAY...
SHAWANO...NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...
APPLETON...GREEN BAY...KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...OCONTO...OCONTO FALLS...GILLETT
1150 AM CDT TUE SEP 8 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN HAS BEEN CANCELLED. THE HEAVIER PRECIPITATION
HAS BEGUN TO PULL AWAY FROM THE REGION. REPORTS OF 1 TO 3 INCHES
OF RAIN HAS OCCURRED WITH ISOLATED HIGHER AMOUNTS.

$$

AK

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 3:46 AM CDT, 14 minutes earlier.

Area forecast discussion, Sep 8, 3:46 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT TUE SEP 8 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 341 AM CDT TUE SEP 8 2015

ANOTHER ROUND OF RAIN TODAY...THEN COOLER AND LESS HUMID FOR THE
REST OF THE WEEK.

CURRENT LARGE SCALE PATTERN HAS MODEST AMPLITUDE...WITH THE MAIN
BAND OF WESTERLIES ACRS SRN CANADA AND THE NRN CONUS. AN UPR TROF
IS OVER THE WRN PLAINS...WITH RIDGES OVER THE ERN PAC AND OFF THE
EAST COAST. THE PLAINS TROF WL ADVANCE EWD AND SETTLE INTO THE
GREAT LAKES RGN AND THEN DEEPEN AS THE LARGE SCALE PATTERN STARTS
TO GAIN AMPLITUDE LATER THIS WEEK. BY THE WEEKEND...JET ENERGY
PROGRESSING ACRS CANADA WL PROBABLY BREAK THROUGH N OF THE
TROF.

FRONTAL SYSTEM LINGERING ACRS THE RGN WL SERVE AS THE FOCUS
FOR ANOTHER SIG RAIN EVENT TDA...THEN PCPN EVENTS DURING THE
REMAINDER OF THE PERIOD WL MORE LIKELY CONSIST OF SCT SHRA. AMNTS
WL PROBABLY END UP AOA NORMAL FOR THE PERIOD. HUMID AIR WL LINGER
ONE MORE DAY...THEN COOLER AND DRIER AIR WILL SETTLE INTO THE
AREA. TEMPERATURES SHOULD TREND DOWN TO A LITTLE BELOW NORMAL BY
THE LATTER PART OF THE WEEK AND FOR AT LEAST THE START OF THE
UPCOMING WEEKEND...BEFORE WARMING EARLY NEXT WEEK.
&&

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 341 AM CDT TUE SEP 8 2015

FRONTAL BOUNDARY LINGERING ACRS THE AREA...THOUGH SOMEWHAT ILL
DEFINED...WL SERVE AS THE FOCUS FOR ANTHER SIG RAINFALL EVENT AS
WV RIDES EWD ALONG THE BOUNDARY. AFTER BEING RELATIVELY QUIET
EARLIER THIS MORNING...RADAR MOSAIC INDICATED A RAPID INCREASE IN
SHRA/TSRA OUT TO THE WEST THE PAST FEW HRS. WL BASE POPS AND QPF
ON LAST MINUTE TRENDS AT ISSUANCE TIME...BUT ANTICIPATE
CATEGORICAL POPS FOR AT LEAST THE SRN 1/2 OF THE AREA WITH
WIDESPRED RAINFALLS OF 0.50 TO 1.00 INCH. THE WAVE RIDING ALONG
THE FRONT SHOULD KEEP THE PCPN MOVG EWD...SO DURATION OF THE
HEAVIER RAINS WON/T BE GREAT. HOWEVER WITH MFI RECEIVING NEARLY 5
INCHES AND AUW NEARLY 3 INCHES OF RAIN WITHIN THE PAST 48
HRS...THE POTENTIAL FOR AT LEAST MINOR FLOODING IS PRETTY HIGH.
PLUS...THOSE AREAS ARE CLOSE TO THE SFC FRONTAL POSN...SO IF
CONVECTION GETS FOCUSED IN THOSE AREAS FOR EVEN A RELATIVELY SHORT
PERIOD...MORE SERIOUS FLOODING IS POSSIBLE. FOR THOSE REASONS...WL
ISSUE A FFA FOR MARATHON/WOOD/PORTAGE. THE REMAINDER OF THE AREA
SHOULD BE ABLE TO HANDLE THE EXPECTED RAINFALL BETTER.

DESPITE THE DRIER AIR STARTING TO ARRIVE IN THE AREA TNGT...CLEARING
SKIES AND LGT WINDS SHOULD ALLOW AT LEAST PATCHY FOG TO FORM OVER
N-C WI.

PLENTY OF SUNSHINE IS EXPECTED WED. MODELS INDICATE THAT SECONDARY
BOUNDARY DROPPING SWD COMBINED WITH WK SHRTWV ALOFT COULD GENERATE
SOME SCT CONVECTION...BUT THAT WOULD LIKELY HOLD OFF UNTIL AFTER
00Z THU SO KEPT WED DRY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 341 AM CDT TUE SEP 8 2015

AN UPPER LEVEL TROUGH IS EXPECTED TO MAKE ITS WAY ACROSS THE
REGION DURING THE LATTER HALF OF THE WEEK. A SURFACE COLD
FRONT...WITH SOME HELP FROM AN UPPER SHORT WAVE AHEAD OF THE MAIN
TROUGH...WILL BRING A CHANCE FOR SHOWERS STARTING IN NORTHERN
WISCONSIN WEDNESDAY NIGHT AND SPREADING ACROSS THE ENTIRE AREA ON
THURSDAY. THERE IS ENOUGH INSTABILITY ON THURSDAY TO MENTION
THUNDER SO HAVE INCLUDED THAT AS WELL. THE CHANCE FOR SHOWERS
CONTINUES THURSDAY NIGHT INTO FRIDAY AS THE MAIN TROUGH MOVES
ACROSS WISCONSIN. THERE IS STILL A CHANCE FOR THUNDER ON THURSDAY
EVENING...OTHERWISE JUST SHOWERS.

SURFACE HIGH PRESSURE OVER THE REGION AND AN UPPER RIDGE SHOULD
KEEP THE AREA GENERALLY DRY THROUGH THE WEEKEND. FLOW ALOFT THEN
BECOMES MORE ZONAL AND ANOTHER SURFACE SYSTEM APPROACHING THE
STATE WILL BRING A CHANCE FOR SHOWERS...AND POSSIBLY SOME
THUNDER...ACROSS NORTHERN WISCONSIN ON MONDAY.

DAYTIME HIGHS SHOULD BE WITHIN A DEGREE OR TWO OF NORMAL ON
THURSDAY BEFORE FALLING SEVERAL DEGREES ON FRIDAY AND SATURDAY IN
THE WAKE OF THE COLD FRONT. EXPECT A WARM UP TO NEAR NORMAL HIGHS
ON SUNDAY...AND IT SHOULD BE A FEW DEGREES ABOVE NORMAL ON
MONDAY.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 341 AM CDT TUE SEP 8 2015

FG OVER E-C WL AND PATCHY LOW CLDS ACRS THE AREA WL LIKELY GET
SCOURED OUT AS PCPN MOVES IN FM THE W. EXPECT MAINLY MVFR
CONDITIONS WITH THE PCPN...WITH IMPROVING CONDITIONS IN THE WAKE
OF THE SHRA/TSRA. PATCHY DENSE FOG POSSIBLE TNGT...ESPECIALLY OVER
N-C WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR WIZ030-035-
036.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MG
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Sep 7, 2:52 PM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
252 PM CDT MON SEP 7 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
252 PM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS OVER CENTRAL AND EAST-CENTRAL
WISCONSIN LATE TONIGHT AS THE COLD FRONT TRACKS BACK NORTH AS A
WARM FRONT. THE PRIMARY RISK WITH THESE STORMS WILL BE HEAVY
RAINFALL AND LOCALIZED FLOODING...PRIMARILY SOUTH OF ROUTE 10.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY...AND AGAIN ON THURSDAY.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER HEAVY
RAINFALL AND LOCALIZED FLOODING WILL STILL BE POSSIBLE ON
TUESDAY...MAINLY OVER EAST-CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-082000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
252 PM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT AS THE COLD
FRONT TRACKS BACK NORTH AS A WARM FRONT.

PATCHY DENSE FOG IS POSSIBLE OVER LAKE MICHIGAN THROUGH TONIGHT...WHICH
COULD POSE A HAZARD TO MARINERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS COULD POSE A HAZARD TO MARINERS AT TIMES ON TUESDAY...AND
AGAIN ON THURSDAY.

LOCALLY DENSE FOG WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON OVER
LAKE MICHIGAN THAT COULD POSE A HAZARD TO MARINERS.

MPC/RDM

In the hours before

Special weather statement, Sep 7, 11:55 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1155 PM CDT MON SEP 7 2015

WIZ020>022-031-037>040-045-048>050-073-074-081100-
MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-
BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
1155 PM CDT MON SEP 7 2015

...PATCHY DENSE FOG EXPECTED OVERNIGHT...

AREAS OF FOG WILL CONTINUE OVERNIGHT. THE FOG COULD REDUCE THE
VISIBILITY TO LESS THAN 1/4 MILE IN PLACES...AND POSE A HAZARD TO
TRAVELERS. WHEN DRIVING IN FOGGY CONDITIONS...ALWAYS USE YOUR LOW-BEAM
HEADLIGHTS...AND REDUCE YOUR SPEED TO THE POINT WHERE YOU WILL BE
ABLE TO SAFELY STOP YOUR VEHICLE IF YOU ENCOUNTER AN OBJECT OR
ANIMAL ON THE ROAD.

RAIN SHOWERS ARE EXPECTED TO SPREAD INTO THE AREA BY DAYBREAK. THE
VISIBILITY WILL IMPROVE ONCE THE RAIN BEGINS.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:25 AM CDTAreal Flood AdvisoryGRBPortage, Waushara, Wood3 hr
Sep 8, 8:40 AM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more20 min
Sep 8, 8:56 AM CDTFlash Flood WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago3 hr
Sep 8, 9:00 AM CDTAreal Flood AdvisoryGRBMenominee, Oconto, Shawano, Waupaca, Waushara3 hr
Sep 8, 10:15 AM CDTRiver Flood WarningGRBWood35 hr

Nearby

Flash Flood Watches in Wisconsin, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.